# SDR UALA2010080202808

- Difficulty date: August 1, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 54,939 hours, 20,515 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Gen
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

O2 GENERATORS AT SEAT LOCATIONS 17DEF, 21DEF AND 20ABC FOUND WITH SHIPPING PINS INSTALLED.  ALSO FWD ATT O2 GENERATOR FOUND WITH HOSE DISCONNECTED.  R & R O2 GENERATORS CORRECTLY. THE FWD ATT MASK REPLACED ON NR C5767R.
